March 1st from 1:00 to 2:30 p.m.
Yoga Nidra with Jean Papagni
Yoga Nidra, also known as “psychic sleep” is an ancient yogic practice that brings students into a profoundly deep state of full-body release and mind relaxation through guided meditation while lying in a fully supported savasana (fully supine) position.
In this 90 minute workshop, we will briefly discuss what Yoga Nidra is and how to reap the most benefits from the practice. We will begin with a brief Yin practice (long-held, floor-based poses), emphasizing breath, to open the energetic channels and prepare the body, heart, and mind for the Yoga Nidra practice.
Throughout Yoga Nidra, the student remains in a transformational state between wakefulness and deep sleep that enhances physical, mental, and emotional sense of well-being. The practice stimulates the parasympathetic nervous system, reduces cortisol levels and helps the body release long-held tension and stress. It is said that the benefits of a Yoga Nidra class are comparable to 3-4 hours of deep, restful sleep.
Please bring an eye pillow, or a small towel to cover your eyes.
March 15th from 2:30 to 4:00 p.m.
Let’s Roll It Out with Carrie Johnson
Join Carrie for this 90-minute workshop which will offer creative ways to incorporate the foam roller into your workouts!
March 21st from 3:00 to 4:00 p.m.
60 minute Flow to Benefit Amy Dorfman and HGYL with Carly Fauth
Join Carly Fauth for an upbeat and energizing 60 minute flow yoga class in support of Amy Dorfman’s Boston Marathon run.
March 22nd from 6:00 to 7:30 p.m.
Live Music Class with Jennifer and Girish
If you have ever heard the music of Girish, you know what it is to be moved beyond explanation. If you have not now is your chance! Do not miss out on this opportunity to be led in flow by Jennifer to the unforgettable live music, melody and mantra of Girish! We are beyond excited!!!
This event will sell out so please reserve your spot ahead of time! 90 minutes of transcendent music and flow!
April 5th from Noon to 3:00 p.m.
The Chakra Cleanse with Jacqui Bonwell
Join Jacqui Bonwell for her signature Vinyasa Yoga intensive and physical journey through the blueprint of the 7 major chakras.
Use postures, breath, color, meditation, chanting & sound healing to reach higher internal states.
What habits, patterns & responses hold us back from true peace? How can we amplify the things that we are doing right?
Get on the internal good foot and WAKE UP dormant skills & resources that maybe haven’t spoken in a while. Get back to the strength you were born with.
April 11th from 1:00 to 2:30 p.m.
April 18th from 1:00 to 2:30 p.m.
May 9th from 1:00 to 2:30 p.m.
Functional Range Conditioning for Yogi’s with Scott Schirmer
June 6th from 10:00 a.m. to 1:30 p.m.
Functional Movement in Asana: Movement Exploration and Lecture with Dr. Garrett Neill
Have you ever wondered what “functional movement” means? What about trying to make your yoga asana practice and classes more accessible and effective? Well, this is the workshop for you!
We’ll start with yoga class infused with functional movement, then discuss some of the concepts in the lecture component afterward. Topics include breathing, sequencing to the nervous system, strategies for properly preparing your body for yoga asana, & more!
An understanding of functional movement can really change the way you perceive and address the human body. By exploring the concept of functional movement and blending it with more traditional yoga postures we’ll have an opportunity to observe how this can impact our mind and body. You may notice that some poses intrinsically become easier and more fluid and your practice embodies a higher degree of safety and sustainability.
The ultimate goal of any functional movement in yoga asana is to create a sustainable yoga practice, so that you may continue to practice for as long as you want in a way that serves your anatomy both on and off your yoga mat.
When you change the way you move,
You change your perspective.
When you change your perspective,
You change your LIFE!